Résumé
The generic existence of competitive equilibria when the asset market is incomplete extends to general economies with restricted participation.
Langue d'origine | English |
---|---|
Pages (de-à) | 289-311 |
Nombre de pages | 23 |
Journal | Journal of Mathematical Economics |
Volume | 28 |
Numéro de publication | 3 |
DOI | |
Statut de publication | Published - oct. 1997 |
ASJC Scopus Subject Areas
- Economics and Econometrics
- Applied Mathematics
Empreinte numérique
Plonger dans les sujets de recherche 'Generic existence of competitive equilibria with restricted participation'. Ensemble, ils forment une empreinte numérique unique.Citer
Polemarchakis, H. M., & Siconolfi, P. (1997). Generic existence of competitive equilibria with restricted participation. Journal of Mathematical Economics, 28(3), 289-311. https://doi.org/10.1016/S0304-4068(96)00802-6